# SDR FDKA200709473

- Difficulty date: September 17, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,300 hours, 11,791 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Binding
- Location: Elevators
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON RDU - ELEVATOR FLIGHT CONTROLS BINDING/GRINDING IN FORWARD AND AFT MOVEMENT.  MX REMOVED AND REPLACED TORQUE BEARINGS AND CABLE TENSIONER.
